Facebook Pixel
EmpowHER Guest

4 weeks after a flu shot..All muscles ache, fatiuge, sleeplessness.

By Anonymous October 28, 2011 - 11:57am
Rate This

Excellent health prior to shot, no prescription drugs, exercise 6 days and physically fit.
Every muscle aches everywhere

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER and thanks for your question. So sorry to hear this. The symptoms of the flu shot can be;
Soreness, redness, or swelling where the shot was given, Fever (low grade),Aches,Toughness and itching where the shot was given. A more severe reaction can occur among persons with a severe allergy to eggs, because the viruses used in the influenza vaccine are grown in hens’ eggs. If the symptoms persist it's best to see your doctor.

Here are links that can help;

October 29, 2011 - 6:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Flu Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!